MathSciNet Relay Station
MathSciNet bibliographic data
MR2382569 (2008k:34322) 34K50
Wang, Zidong; Fang, Jian'an; Liu, Xiaohui Global stability of stochastic high-order neural networks with discrete and distributed delays. Chaos Solitons Fractals 36 (2008), no. 2, 388–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement